`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Contribution to the ergodic theory of robustly transitive maps
Pages: 353 - 365, Issue 1, January 2015

doi:10.3934/dcds.2015.35.353      Abstract        References        Full text (434.8K)           Related Articles

Cristina Lizana - Departamento de Matemática, Facultad de Ciencias, La Hechicera, Universidad de los Andes Mérida, 5101, Venezuela (email)
Vilton Pinheiro - Departamento de Matemática, Universidade Federal da Bahia, Av. Ademar de Barros s/n, 40170-110 Salvador, Brazil (email)
Paulo Varandas - Departamento de Matemática, Universidade Federal da Bahia, Av. Ademar de Barros s/n, 40170-110 Salvador, Brazil (email)

1 F. Abdenur, C. Bonatti, S. Crovisier, L. Díaz and L. Wen, Periodic points and homoclinic classes, Ergodic Theory Dynam. Systems, 27 (2007), 1-22.       
2 J. F. Alves and V. Pinheiro, Gibbs-Markov structures and limit laws for partially hyperbolic attractors with mostly expanding central direction, Adv. Math., 223 (2010), 1706-1730.       
3 C. Bonatti, L. Díaz and E. Pujals, A $C^1$-generic dichotomy for diffeomorphisms: Weak forms of hyperbolicity or infinitely many sinks or sources, Ann. of Math. (2), 158 (2003), 355-418.       
4 C. Bonatti, L. Díaz and R. Ures, Minimality of strong stable and unstable foliations for partially hyperbolic diffeomorphisms, J. Inst. Math. Jussieu, 1 (2002), 513-541.       
5 J. Buzzi, T. Fisher, M. Sambarino and C. Vasquez, Maximal Entropy Measures for certain Partially Hyperbolic, Derived from Anosov systems, Ergodic Thery Dynam. Systems, 32 (2012), 63-79.       
6 M. Carvalho, Sinai-Ruelle-Bowen measures for N-dimensional derived from Anosov diffeomorphisms, Ergodic Theory Dynam. Systems, 13 (1993), 21-44.       
7 A. Castro, Fast mixing for attractors with a mostly contracting central direction, Ergodic Theory Dynam. Systems, 24 (2004), 17-44.       
8 A. Castro, New criteria for hyperbolicity based on periodic points, Bull. Braz. Math. Soc., 42 (2011), 455-483.       
9 S. Hayashi, Connecting invariant manifolds and the solution of the $C^1-$stability and $\Omega-$stability conjectures for flows, Ann. of Math.(2), 145 (1997), 81-137.       
10 C. Lizana, Robust Transitivity for Endomorphisms, Ph.D thesis, IMPA in Brazil, 2010.
11 C. Lizana and E. Pujals, Robust transitivity for endomorphisms, Ergodic Theory Dynam. Systems, 33 (2013), 1082-1114.       
12 K. Moriyasu, The ergodic closing lemma for $C^1$ regular maps, Tokyo J. Math., 15 (1992), 171-183.       
13 V. Pinheiro, Expanding measures, Ann. Inst. H. Poincaré Anal. Non Linéaire, 28 (2011), 889-939.       
14 R. Ures, Intrinsic ergodicity of partially hyperbolic diffeomorphisms with a hyperbolic linear part, Proc. Amer. Math. Soc., 140 (2012), 1973-1985.       
15 P. Varandas, Statistical properties of generalized Viana maps, Dyn. Syst., 29 (2014), 167-189.       
16 L. Wen, The $C^1$-Closing Lemma for nonsingular endomorphisms, Ergodic Theory Dynam. Systems, 11 (1991), 393-412.       
17 L. Wen, A uniform $C^1$-connecting lemma, Discrete Contin. Dyn. Syst., 8 (2002), 257-265.       
18 L. S. Young, Recurrence times and rates of mixing, Israel J. Math., 110 (1999), 153-188.       

Go to top